1 doctor weighed in:

Took my vitamins then a min later had a tight pain in throat n upper chest for a min.Cardio work up good yr ago. Esophageal spasm? Hist gerd,pots,eds

1 doctor weighed in
Dr. Dean Giannone
Internal Medicine

In brief: Pill esophagitis?

Did you take your vitamin with a good amount of water? Assuming we're not talking about a chewable vitamin, this could be pill esophagitis, wherein the pill gets stuck in the esophagus, causing an intense local reaction.
Make sure you take vitamins (any pills, really) with eight ounces of water.

In brief: Pill esophagitis?

Did you take your vitamin with a good amount of water? Assuming we're not talking about a chewable vitamin, this could be pill esophagitis, wherein the pill gets stuck in the esophagus, causing an intense local reaction.
Make sure you take vitamins (any pills, really) with eight ounces of water.
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available